# SDR 0074382

- Difficulty date: March 5, 2003
- Submitted: March 18, 2003
- Operation: General aviation
- Make and model: Piper J-3C
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: CO83867
- Part serial: EH174
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCB3TN3B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CLAMP ASSEMBLY.
